# SDR CWQR20120210003

- Difficulty date: February 10, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N804QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600610
- Aircraft time: 6,952 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 652640069
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ACCOMPLISHING SL560-28-09,  FOUND FUEL LINE CHAFED ON FUEL BAY STRUCTURE IN THE LT WING, IT WAS MORE THAN 60 PERCENT CHAFED THROUGH.  THE WING STRUCTURE SHOWS NO DAMAGE.
